# SDR USAA960397

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 9,391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 3 INCH BY 60 INCH COMBINED AREA OF SURFACE CORROSION UPPER T-CAP OF FLOOR BEAM AT STA 986.5 (CABIN).  INSTALLED T-CAP AND REPAIRED ANGLE, REPAIRED PER EA 986.5, SRM 53-00-51. CORROSION TASK NR:  C53-107-02.  CORROSION LEVEL 2.  (X)
